other medical problems with diabetes

By lisagamache Latest Reply 2011-04-03 16:05:27 -0500
Started 2011-04-01 18:15:42 -0500

I take Metformin and Victoza injectable and everytime I eat I get yellow diarrhia almost immediately after I eat. The internet says it could be a liver problem , caused by no bile salts that the liver makes. Is anyone having anything like this?

4 replies

Crie 2011-04-03 14:55:20 -0500 Report

Metformin seriously messes with gastric things fro me. The side effects are unpleasant. What you are describing sounds above even the normal side effects. That it happens regularly concerns me. Please seek medical help

lisagamache 2011-04-02 18:28:05 -0500 Report

ive been taking metformin for 2 yrs and vctoza for 1 yr.

GabbyPA 2011-04-03 16:05:27 -0500 Report

Wow, and if this just started to happen, then I would say you need to talk to the doctor and see what is going on. You have been on both of those long enough to have passed the adjustment phase. Unless he just changed your dosing or something.

GabbyPA 2011-04-02 07:00:25 -0500 Report

It could also be a side effect of the Metformin. It is known to cause gastric issues in the first couple of weeks of use. How long have you been taking the combination? It took my body about 2- 3 weeks to get used to it. HOWEVER, it is not something to take lightly either. If you are persistent with it, you need to speak to your doctor about it.